# SDR HALA9700225

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 142 - HNL - AFTER DEPARTURE FROM HNL, THE NOSE GEAR WOULD NOT RETRACT.  A LOUD BANG WAS HEARD DURING EFFORTS TO RECYCLED NOSE GEAR.  A/C RETURNED AND MADE AN UNEVENTFUL LANDING IN HNL.  INSPECTED NOSE GEAR FOR SECURITY AND CONDITION.  CHECKED AND RESERVICED NOSE STRUT PER MM 32-21-02.  GEAR SWING AND ALL SYSTEMS CHECKED, OK FOR SERVICE.  (M)
